# SDR QXEA200701619

- Difficulty date: October 25, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 11,320 hours, 7,427 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - ON FLIGHT 2541, NR 2 ENGINE DID NOT START.  AIRCRAFT WAS RETURNED TO GATE AND MAINTENANCE PLACED IT ON MEL NR 74-11-1A. MEL CLEARED ON 10/26/2007 BY REPLACING LEFT IGNITION LEAD AND IGNITER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
